Existence of weak solutions to a degenerate pseudo-parabolic equation modeling two-phase flow in porous media

C. Cancès, C. Choquet, Y. Fan, I.S. Pop

Research output: Book/ReportReportAcademic

118 Downloads (Pure)

Abstract

In this paper, we consider a degenerate pseudo-parabolic equation modeling two-phase flow in porous media, where dynamic effects in the difference of the phase pressures are included. Because of the special form of the capillary induced diffusion function, the equation becomes degenerate for certain values of the unknown. To overcome the diffculties due to the degeneracy, a regularization method is employed for proving the existence of a weak solution.
Original languageEnglish
Place of PublicationEindhoven
PublisherTechnische Universiteit Eindhoven
Number of pages18
Publication statusPublished - 2010

Publication series

NameCASA-report
Volume1075
ISSN (Print)0926-4507

Fingerprint Dive into the research topics of 'Existence of weak solutions to a degenerate pseudo-parabolic equation modeling two-phase flow in porous media'. Together they form a unique fingerprint.

Cite this